MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX¿ TENACIO¿ Pump; prosthesis, penis, inflatable

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX¿ TENACIO¿ Pump; prosthesis, penis, inflatable
Model Number 72404452
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Malposition of Device (2616)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100749499.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced discomfort.The device was noted to be improperly positioned and oversized.As a result, the cylinders and pump were explanted and replaced with a smaller size, while the reservoir was retained.No further patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of pain or discomfort, incorrect cylinder size and device malposition were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The reported issues with the inflatable penile prosthesis (ipp) may have been due to an improperly positioned and oversized implant.Based on the information available, a conclusion code of unintended use error caused or contributed to event was assigned to this investigation.

Brand Name
AMS 700 LGX¿ TENACIO¿ Pump
Common Device Name
prosthesis, penis, inflatable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25876863
Report Number2124215-2026-38771
Device Sequence Number8047192
Product Code JCW
UDI-Device Identifier00191506021436
UDI-Public(01)00191506021436(17)260605(10)1100526095
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/05/2026
Device Model Number72404452
Device Catalogue Number72404452
Device Lot Number1100526095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer07/28/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/27/2026
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexUnknown